Connected CM-homomorphisms into semigroups of closed binary relations on hereditarily locally connected cont inua.
Semigroup forum, Tome 16 (1978), pp. 403-426
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semigroups of closed binary relations, C-space, Cm-homomorphism, symmetric relations, connected Cm-homomorphism, dendrite
@article{SF_1978__16_134300,
author = {D.I. Adu},
title = {Connected {CM-homomorphisms} into semigroups of closed binary relations on hereditarily locally connected cont inua.},
journal = {Semigroup forum},
pages = {403--426},
year = {1978},
volume = {16},
zbl = {0405.20057},
url = {http://geodesic.mathdoc.fr/item/SF_1978__16_134300/}
}
D.I. Adu. Connected CM-homomorphisms into semigroups of closed binary relations on hereditarily locally connected cont inua.. Semigroup forum, Tome 16 (1978), pp. 403-426. http://geodesic.mathdoc.fr/item/SF_1978__16_134300/